The Michigan Mathematical Journal

The Michigan Mathematical Journal is published by the Department of Mathematics at The University of Michigan and endeavors to publish significant research articles in all areas of mathematics.

Top downloads over the last seven days

Implementing gradient descent decodingRobert LieblerVolume 58, Issue 1 (2009)
A class of Wasserstein metrics for probability distributions.Clark R. Givens and Rae Michael ShorttVolume 31, Issue 2 (1984)
The volume of a small geodesic ball of a Riemannian manifold.Alfred GrayVolume 20, Issue 4 (1974)
Moduli of sheaves supported on Quartic space curvesJinwon Choi, Kiryong Chung, and Mario MaicanVolume 65, Issue 3 (2016)
On matrices of trace zeros.A. A. Albert and Benjamin MuckenhouptVolume 4, Issue 1 (1957)
  • ISSN: 0026-2285 (print), 1945-2365 (electronic)
  • Publisher: University of Michigan, Department of Mathematics
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1952--
  • Access: Articles older than 5 years are open
  • Euclid URL: